# SDR SWAA2021092017955

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 52,942 hours, 31,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120YAC HAS A CRACK 3.5 LONG 27 FROM LH EDGE ; / [01] PERFORMED INTERIM REPAIR ON PANEL 120YAC PER EA M-21-125-00698. INITIAL AND REINSPECT EVERY 8 DAYS. FINAL REPAIR DUE WITHIN 730 DAYS.
